# SDR UPS01635293

- Difficulty date: March 16, 2001
- Submitted: March 19, 2001
- Operation: Air carrier
- Aircraft: N317UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27745
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MC1025104
- Part serial: 60982
- Condition: Defective
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, CAPTAIN''S O2 MASK HEAD STRAPS FAILED TO INFLATE.  CAPT''S WRITE-UP: OXYGEN MASK HOSE DEFECTIVE.  APPEARS TO BE A HOLE IN HARNESS.  HARNESS WILL NOT INFLATE PROPERLY.  REPLACED CAPTAIN''S O2 MASK ASSY PER B767 MM 35-11-51.  CAPTAIN''S MASK OPS CHECKS NORMAL.
